Jing Kong ; Yaokun Wu - On economical set representations of graphs

dmtcs:451 - Discrete Mathematics & Theoretical Computer Science, January 1, 2009, Vol. 11 no. 2 - https://doi.org/10.46298/dmtcs.451
On economical set representations of graphs

Authors: Jing Kong ; Yaokun Wu

    In this paper we discuss the bounds of and relations among various kinds of intersection numbers of graphs. Especially, we address extremal graphs with respect to the established bounds. The uniqueness of the minimum-size intersection representations for some graphs is also studied. In the course of this work, we introduce a superclass of chordal graphs, defined in terms of a generalization of simplicial vertex and perfect elimination ordering.


    Volume: Vol. 11 no. 2
    Section: Graph and Algorithms
    Published on: January 1, 2009
    Imported on: March 26, 2015
    Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

    Share

    Consultation statistics

    This page has been seen 192 times.
    This article's PDF has been downloaded 240 times.